# SDR QXEA200501322

- Difficulty date: September 25, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LEADING EDGE PANEL 512AL HAS CHAFE ON INBOARD WEB.  MAINTENANCE BLENDED CHAFE MARK ON WEB IAW Q400 SRM 51-14-00 TO REMOVE DAMAGE.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW Q400 PART 6, 51-00-01.  NO CRACKS NOTED.  COMPLIED WITH STEPS 4-6 OF EA 6-57-378.
